×

zbMATH — the first resource for mathematics

Sur les rélations rationnelles entre monoides libres. (French) Zbl 0358.68129

MSC:
68Q45 Formal languages and automata
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Eilenberg, S., Automata, languages and machines, Vol. A, (1974), Academic Press New York · Zbl 0317.94045
[2] Elgot, C.; Mezei, G., On operations defined by generalised automata, IBM J. res. dev., 9, 47-68, (1965) · Zbl 0135.00704
[3] Lentin, A., Equations dans LES monoïdes libres, (1972), Gauthier Villars Paris
[4] Nivat, M., Transductions des languages de chomsky, Ann. institut Fourier, 18, 335-455, (1968)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.